Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of the Forelli-Rudin construction and deflation identities


Author: Atsushi Yamamori
Journal: Proc. Amer. Math. Soc. 143 (2015), 1569-1581
MSC (2010): Primary 32A25
DOI: https://doi.org/10.1090/S0002-9939-2014-12317-3
Published electronically: November 5, 2014
MathSciNet review: 3314070
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a series representation formula of the Bergman kernel of a certain class of domains, which generalizes the Forelli-Rudin construction of the Hartogs domain. Our formula is applied to derive deflation type identities of the Bergman kernels for our domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A25

Retrieve articles in all journals with MSC (2010): 32A25


Additional Information

Atsushi Yamamori
Affiliation: Center for Geometry and its Applications and Department of Mathematics, POSTECH, Pohang City 790-784, The Republic of Korea
Email: yamamori@postech.ac.kr, ats.yamamori@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2014-12317-3
Received by editor(s): April 29, 2013
Received by editor(s) in revised form: July 22, 2013
Published electronically: November 5, 2014
Additional Notes: The research of the author was supported in part by SRC-GaiA (Center for Geometry and its Applications), the Grant 2011-0030044 from The Ministry of Education, The Republic of Korea.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society